# SDR QXEA0200542

- Difficulty date: April 4, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 39,971 hours, 48,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6008905
- Part serial: 1095
- Condition: Inoperative
- Location: Cabin
- Part time: 111,667 hours, 111,181 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT WING/BELLY FAIRING EVACUATION LIGHTS INOPERATIVE. REMOVED AND REPLACED BATTERY POWER SUPPLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
